# SDR ASAA2018071625417

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,104 hours, 6,888 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 49F1CH
- Condition: Failed
- Location: E&E Bay
- Part time: 232 hours, 68 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAIL. GROUNDED - YES. REPLACED WRX RECEIVER/TRANSMITTER, PERFORMED WRX OPS TEST NORMAL REF AMM 34-43-41.
